# SDR P2EA2002M020

- Difficulty date: April 5, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- Aircraft time: 27,607 hours, 18,795 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FORWARD CARGO DOOR OPEN LIGHT ILLUMINATED.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO INCIDENT.  ADJUSTED DOOR SENSOR TARGET IAW MM 53-31-00.  OPERATIONAL NORMAL.
